A boundary value problem for a linear loaded parabolic equation with nonlocal boundary conditions
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1825-1827
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a24,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {A boundary value problem for a linear loaded parabolic equation with nonlocal boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {1825--1827},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a24/}
}
TY - JOUR AU - M. T. Dzhenaliev (Jenaliyev) TI - A boundary value problem for a linear loaded parabolic equation with nonlocal boundary conditions JO - Differencialʹnye uravneniâ PY - 1991 SP - 1825 EP - 1827 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a24/ LA - ru ID - DE_1991_27_10_a24 ER -
M. T. Dzhenaliev (Jenaliyev). A boundary value problem for a linear loaded parabolic equation with nonlocal boundary conditions. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1825-1827. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a24/